# SDR SWIA2019120246814

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 42,259 hours, 36,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 LBL 9 FLOOR SEAT TRACK HAS CORROSION.   (C-CHECK) RO: 12/1/2019   REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM INSTALLED NEW SEAT TRACKS IAW BOMBARDIER WORK ACCOMPLISHED BY AAR.  SEE ATTACHED WORK CARD FOR WORK PERFORMED.
